It's been few months now am having severe itching on and off on my scrotum, I consulted my doctor who advised balvet ointment, it was of no use... can anyone suggest me or show me the right direction for treating this, thanks
Like the answers? Chat privately with the doctor of your choice
Please stop the ointment prescribed and consult dermatologist at the earliest. Till then , you may apply any moisturiser for comfort. It could be scrotal dermatitis. You may have suffered from fungal infection of the area earlier too. You need full evaluation and proper treatment. Kindly do not use any steroid creams unless prescribed. The skin can become addicted to it. A dermatologist will guide you regarding correct usage of steroid creams- if needed.
Flag this answer
0/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.